Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cold, cough, mucus in cough, drowsiness, sweat. What can help?

Hi, I am premkumar, i am having cold right now. while blowing the nose i didn't get any blood staint, but while coughing out the mucus i get the blood staint for 2 times today. i am having cold for more than 6 days ... headache is also there...... i am at the age of 26. i used to put coldact every time, it will clear in 2 days .. but if i use the same tablet noe .. it result in drowsy. plz sugest me some good tips to over come this cold.... sweating is also there ... as i am in chennai it can be of too hot
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pain Medicine & Palliative Care Specialist 's  Response
A cold is caused by a virus and is self-limiting. This means it will spontaneously resolve over the course of the next few days. To treat the symptoms and make you feel better I would advise you to drink plenty of water, take regular paracetamol, rest when you can and stay out of the heat.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor